RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 344–350 (Mi tvp4204)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

The weak zero-one law for the random distance graphs

M. E. Zhukovskii

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4204

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 356–360

Bibliographic databases:

Received: 05.08.2009

Citation: M. E. Zhukovskii, “The weak zero-one law for the random distance graphs”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 344–350; Theory Probab. Appl., 55:2 (2011), 356–360

Citation in format AMSBIB
\Bibitem{Zhu10}
\by M.~E.~Zhukovskii
\paper The weak zero-one law for the random distance graphs
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 344--350
\mathnet{http://mi.mathnet.ru/tvp4204}
\crossref{https://doi.org/10.4213/tvp4204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768908}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 356--360
\crossref{https://doi.org/10.1137/S0040585X97984802}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959324397}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4204
  • https://doi.org/10.4213/tvp4204
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Zhukovskii, “On a sequence of random distance graphs subject to the zero-one law”, Problems Inform. Transmission, 47:3 (2011), 251–268  mathnet  crossref  mathscinet  isi
    2. M. E. Zhukovskii, “A weak zero-one law for sequences of random distance graphs”, Sb. Math., 203:7 (2012), 1012–1044  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. M. E. Zhukovskii, “On the Probability of the Occurrence of a Copy of a Fixed Graph in a Random Distance Graph”, Math. Notes, 92:6 (2012), 756–766  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. S. N. Popova, “Zero-one law for random distance graphs with vertices in $\{-1,0,1\}^n$”, Problems Inform. Transmission, 50:1 (2014), 57–78  mathnet  crossref  isi
    5. M. E. Zhukovskii, A. M. Raigorodskii, “Random graphs: models and asymptotic characteristics”, Russian Math. Surveys, 70:1 (2015), 33–81  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. N. Popova, “Zero-one law for random subgraphs of some distance graphs with vertices in $\mathbb Z^n$”, Sb. Math., 207:3 (2016), 458–478  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. S. N. Popova, “Zero-one laws for random graphs with vertices in a Boolean cube”, Siberian Adv. Math., 27:1 (2017), 26–75  mathnet  crossref  crossref  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:315
    Full text:60
    References:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019